Some Modular Inequalities in Lebesgue Spaces with Variable Exponent on the Complex Plane

Mitsuo Izuki, T. Koyama, T. Noi, Y. Sawano

Research output: Contribution to journalArticle

Abstract

We consider the modular inequalities for some linear operators on Lebesgue spaces with variable exponent on the complex plane. The main results show that the variable exponent must be constant if modular inequalities hold.

Original languageEnglish
Pages (from-to)229-234
Number of pages6
JournalMathematical Notes
Volume106
Issue number1-2
DOIs
Publication statusPublished - Jul 1 2019

Fingerprint

Variable Exponent
Lebesgue Space
Argand diagram
Linear Operator

Keywords

  • Lebesgue space on the complex plane
  • modular inequality
  • variable exponent

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some Modular Inequalities in Lebesgue Spaces with Variable Exponent on the Complex Plane. / Izuki, Mitsuo; Koyama, T.; Noi, T.; Sawano, Y.

In: Mathematical Notes, Vol. 106, No. 1-2, 01.07.2019, p. 229-234.

Research output: Contribution to journalArticle

Izuki, Mitsuo ; Koyama, T. ; Noi, T. ; Sawano, Y. / Some Modular Inequalities in Lebesgue Spaces with Variable Exponent on the Complex Plane. In: Mathematical Notes. 2019 ; Vol. 106, No. 1-2. pp. 229-234.
@article{6c3e15cfdfa04f5a92fc10c7b8f89c55,
title = "Some Modular Inequalities in Lebesgue Spaces with Variable Exponent on the Complex Plane",
abstract = "We consider the modular inequalities for some linear operators on Lebesgue spaces with variable exponent on the complex plane. The main results show that the variable exponent must be constant if modular inequalities hold.",
keywords = "Lebesgue space on the complex plane, modular inequality, variable exponent",
author = "Mitsuo Izuki and T. Koyama and T. Noi and Y. Sawano",
year = "2019",
month = "7",
day = "1",
doi = "10.1134/S0001434619070265",
language = "English",
volume = "106",
pages = "229--234",
journal = "Mathematical Notes of the Academy of Sciences of the USSR",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "1-2",

}

TY - JOUR

T1 - Some Modular Inequalities in Lebesgue Spaces with Variable Exponent on the Complex Plane

AU - Izuki, Mitsuo

AU - Koyama, T.

AU - Noi, T.

AU - Sawano, Y.

PY - 2019/7/1

Y1 - 2019/7/1

N2 - We consider the modular inequalities for some linear operators on Lebesgue spaces with variable exponent on the complex plane. The main results show that the variable exponent must be constant if modular inequalities hold.

AB - We consider the modular inequalities for some linear operators on Lebesgue spaces with variable exponent on the complex plane. The main results show that the variable exponent must be constant if modular inequalities hold.

KW - Lebesgue space on the complex plane

KW - modular inequality

KW - variable exponent

UR - http://www.scopus.com/inward/record.url?scp=85071640384&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85071640384&partnerID=8YFLogxK

U2 - 10.1134/S0001434619070265

DO - 10.1134/S0001434619070265

M3 - Article

AN - SCOPUS:85071640384

VL - 106

SP - 229

EP - 234

JO - Mathematical Notes of the Academy of Sciences of the USSR

JF - Mathematical Notes of the Academy of Sciences of the USSR

SN - 0001-4346

IS - 1-2

ER -